Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 35, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 29, 2019, 4:58 PM CDT for Van Zandt County, Texas. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2019, 4:58 PM CDT (21:58 UTC)
- Expired
- May 29, 2019, 6:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
County Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 146 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 4:58 PM CDT | TORNADO | 4 Wsw Canton, TX | MULTI-VORTEX TORNADO WITH DEBRIS NEAR HIGHWAY 47 |
| May 29, 5:08 PM CDT | TORNADO | 1 W Canton, TX | A TORNADO DEVELOPED NEAR CANTON HIGH SCHOOL THEN MOVED TO THE NORTHEAST TOWARD DOWNTOWN CANTON. ABUNDANT TREE DAMAGE OCCURRED IN SOUTHWEST CANTON, THEN THE TORNADO STRENGTHENED AS IT APPROACHED DOWNTOWN CANTON. STRUCTURAL DAMAGE TO SEVERAL BUSINESSES WAS FOUND |
| May 29, 5:15 PM CDT | TORNADO | Canton, TX | TORNADO CROSSED I-20 NEAR FM 17 |
| May 29, 5:18 PM CDT | TORNADO | 4 Ne Canton, TX | A TORNADO DEVELOPED NORTHEAST OF CANTON, THEN TRACKED TO THE NORTH-NORTHEAST AFFECTING MOSTLY VEGETATION. SEVERAL TREES WERE SNAPPED AND UPROOTED ALONG THE PATH. AS THE TORNADO BEGAN TO OCCLUDE, MINOR DAMAGE WAS FOUND TO A PROPERTY ALONG FM 17 AND VAN ZANDT CR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 12:46 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1318 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.6
The text
As transmitted.
938
WFUS54 KFWD 292158
TORFWD
TXC467-292300-
/O.NEW.KFWD.TO.W.0035.190529T2158Z-190529T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
458 PM CDT Wed May 29 2019
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Central Van Zandt County in north central Texas...
* Until 600 PM CDT.
* At 457 PM CDT, a confirmed tornado was located 5 miles southwest
of Canton, near the town of Whitton, moving northeast at 30 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Canton around 505 PM CDT.
Grand Saline around 535 PM CDT.
This includes Interstate 20 between mile markers 518 and 536.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to an
interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.
&&
LAT...LON 3253 9560 3247 9593 3250 9600 3258 9605
3277 9577 3277 9576 3275 9576 3276 9574
3275 9573 3275 9571 3271 9566 3272 9564
3268 9559
TIME...MOT...LOC 2157Z 244DEG 26KT 3252 9596
TORNADO...OBSERVED
HAIL...1.00IN
$$
924 follow-up statements
235
WWUS54 KFWD 292203
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
503 PM CDT Wed May 29 2019
TXC467-292300-
/O.CON.KFWD.TO.W.0035.000000T0000Z-190529T2300Z/
Van Zandt TX-
503 PM CDT Wed May 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL
VAN ZANDT COUNTY...
At 503 PM CDT, a confirmed large and extremely dangerous tornado was
located near Canton, moving northeast at 30 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed large tornado moving towards
Canton.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Fruitvale around 525 PM CDT.
Grand Saline around 535 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an emergency situation. A large and extremely dangerous
tornado is on the ground. Take immediate tornado precautions now and
head into a small interior room on the lowest floor! Use blankets or
pillows to cover your head.
&&
LAT...LON 3253 9560 3247 9593 3250 9600 3258 9605
3277 9577 3277 9576 3275 9576 3276 9574
3275 9573 3275 9571 3271 9566 3272 9564
3268 9559
TIME...MOT...LOC 2203Z 244DEG 26KT 3254 9591
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.00IN
$$
69580
WWUS54 KFWD 292220
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
520 PM CDT Wed May 29 2019
TXC467-292300-
/O.CON.KFWD.TO.W.0035.000000T0000Z-190529T2300Z/
Van Zandt TX-
520 PM CDT Wed May 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL
VAN ZANDT COUNTY...
At 519 PM CDT, a confirmed tornado was located just northeast of
Canton, moving northeast at 30 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Grand Saline around 535 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter now! Get to an interior room on the lowest floor
of a sturdy building and avoid windows.
&&
LAT...LON 3248 9585 3255 9591 3264 9596 3277 9577
3277 9576 3275 9576 3276 9574 3275 9573
3275 9571 3271 9566 3272 9564 3268 9559
3253 9560
TIME...MOT...LOC 2219Z 244DEG 27KT 3259 9581
TORNADO...OBSERVED
HAIL...1.00IN
$$
69533
WWUS54 KFWD 292235
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
535 PM CDT Wed May 29 2019
TXC467-292300-
/O.CON.KFWD.TO.W.0035.000000T0000Z-190529T2300Z/
Van Zandt TX-
535 PM CDT Wed May 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTHEAST
VAN ZANDT COUNTY...
At 533 PM CDT, a severe thunderstorm with a history of producing a
tornado was located 3 miles southwest of Grand Saline, or 11 miles
northeast of Canton, moving northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will track near Jones and Silver Lake in
rural areas of northeast Van Zandt County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3249 9579 3258 9584 3268 9590 3277 9577
3277 9576 3275 9576 3276 9574 3275 9573
3275 9571 3271 9566 3272 9564 3268 9559
3253 9560
TIME...MOT...LOC 2233Z 244DEG 27KT 3264 9570
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
69576
WWUS54 KFWD 292249
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
549 PM CDT Wed May 29 2019
TXC467-292300-
/O.CON.KFWD.TO.W.0035.000000T0000Z-190529T2300Z/
Van Zandt TX-
549 PM CDT Wed May 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH
EAST VAN ZANDT COUNTY...
At 546 PM CDT, a severe thunderstorm with a history of producing a
tornado was located near Golden, or 7 miles west of Mineola, moving
northeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will track near Silver Lake and in rural
areas of northeast Van Zandt County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3277 9577 3277 9576 3275 9576 3276 9574
3275 9573 3275 9571 3271 9566 3272 9564
3268 9559 3260 9560 3263 9572 3274 9581
TIME...MOT...LOC 2246Z 239DEG 29KT 3269 9562
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
69What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 29, 2:46 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, May 29, 2:46 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 246 PM CDT Wed May 29 2019 .DISCUSSION... Thunderstorms are ongoing this afternoon across North Texas out ahead of a cold front. The latest surface analysis from WPC indicates that the cold front is roughly along a line from Oklahoma City to Wichita Falls to Midland/Odessa. Despite modest low-level flow and marginally favorable low-level hodographs, strong low-level instability has allowed some of these thunderstorms to become severe, with numerous reports of wind damage, hail, and even a few tornadoes having been received. These thunderstorms will progress slowly east, with the environment expected to remain favorable for tornadoes and severe weather through at least sunset. For this reason, Tornado Watch #293 will remain in effect through 8 PM CDT. In addition to the severe weather threat, these thunderstorms are also producing heavy rainfall. In a one-hour period earlier this afternoon, Fort Worth Alliance Airport (KAFW) recorded over 1.25 inches of rainfall as thunderstorms moved through. The 16Z special raob from Fort Worth showed precipitable water at 1.79 inches, which is nearly the daily max for May 29 according to sounding climatology information. The sounding also revealed a deep warm cloud layer in excess of 12,000 feet deep. This parameter space will allow for thunderstorms to be very efficient rainfall producers as we have already seen, thus the Flash Flood Watch will continue through 7 AM CDT Thursday morning. Heading into the extended portion of the forecast (tomorrow and beyond), the upper-level shortwave trough responsible for kicking off today's convection will move off into the Upper Mississippi River Valley. In its wake, shortwave ridging will build in, leading to a brief respite in rain/thunderstorm chances. A weak shortwave trough will move across West Texas late tomorrow however, kicking off another round of convection, initially across the Permian Basin and Llano Estacado. The GFS suggests that some of this convection could make a run at our western counties by late Thursday night or early Friday morning, but the NAM is less excited about this possibility. Just in case, opted to maintain some chance PoPs generally west of I-35 Thursday night and into Friday. Beyond Friday, upper-level ridging should return to our neck of the woods, bringing about increasing temperatures and decreasing precipitation chances. That being said, a few subtle shortwave troughs could set off some nocturnal MCS activity across parts of Oklahoma and Kansas, which could make a run at our county warning area (particularly near the Red River) during the early part of next week. Right now, will keep rain chances on the lower side, but we will have to monitor trends over the coming days. 37 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 67 84 66 84 69 / 70 0 20 20 5 Waco 69 83 67 84 69 / 70 20 30 40 5 Paris 65 82 61 83 64 / 70 5 5 10 5 Denton 62 82 63 84 66 / 60 0 20 20 10 McKinney 65 82 63 84 66 / 70 0 10 20 5 Dallas 68 85 66 85 69 / 70 5 20 20 5 Terrell 68 83 65 86 67 / 70 10 10 20 5 Corsicana 69 83 66 83 68 / 70 20 20 30 0 Temple 70 82 68 84 70 / 70 10 30 40 5 Mineral Wells 63 82 62 81 65 / 40 0 30 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday morning for TXZ091>095- 101>107-116>123-131>134. && 37/26
Hazardous weather outlook, May 29, 2:53 PM CDT, 2 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 253 PM CDT Wed May 29 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 253 PM CDT Wed May 29 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Severe thunderstorms are ongoing across parts of North Texas, generally east of Interstate 35, this afternoon, and the threat will continue into the early evening hours. Tornadoes, damaging winds, and large hail will all be possible. In addition to the severe weather threat, heavy rainfall and flash flooding will also be possible. The severe weather threat should diminish late this evening, with rain chances ending from west to east. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms are possible across Central Texas Thursday. Severe storms are not anticipated. Isolated to scattered thunderstorms will remain in the forecast Friday through Tuesday. Widespread severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely across all of North and Central Texas this afternoon and evening.
In the hours before
Local storm report, May 29, 3:25 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL BLOSSOM 33.67N 95.38W
05/29/2019 E2.75 INCH LAMAR TX EMERGENCY MNGR
BASEBALL SIZE HAIL REPORTED NEAR BLOSSOM.Local storm report, May 29, 3:52 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
352 PM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL RENO 33.67N 95.47W
05/29/2019 E2.00 INCH LAMAR TX EMERGENCY MNGR
HEN EGG SIZE HAIL FROM RENO, TX IN LAMAR COUNTY.Local storm report, May 29, 4:02 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL 3 E TIOGA 33.47N 96.87W
05/29/2019 E0.75 INCH GRAYSON TX EMERGENCY MNGR
PENNY SIZE HAIL ON FM121 3 MILES EAST OF TIOGA.Local storm report, May 29, 4:31 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
431 PM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TORNADO 2 SE KEMP 32.43N 96.21W
05/29/2019 KAUFMAN TX TRAINED SPOTTER
TORNADO 2 MILES SOUTHEAST OF KEMP MOVING ACROSS CEDAR
CREEK LAKELocal storm report, May 29, 4:35 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
435 PM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TORNADO 4 WNW MABANK 32.39N 96.16W
05/29/2019 KAUFMAN TX EMERGENCY MNGR
TORNADO NEAR CEDAR CREEK COUNTRY CLUBLocal storm report, May 29, 4:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
450 PM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 5 SE KEMP 32.40N 96.17W
05/29/2019 KAUFMAN TX EMERGENCY MNGR
*** 1 INJ *** DAMAGE REPORTED AT CEDAR CREEK COUNTRY
CLUBThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:33 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 42 min |
| May 29, 9:09 AM CDT | Special Weather Statement | FWD | Eastland | 36 min |
| May 29, 9:12 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 63 min |
| May 29, 9:30 AM CDT | River Flood Warning | FWD | Hunt | 41 hr |
| May 29, 9:30 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 41 hr |
| May 29, 9:44 AM CDT | Special Weather Statement | FWD | Palo Pinto | 31 min |
| May 29, 9:48 AM CDT | Special Weather Statement | FWD | Jack | 27 min |
| May 29, 9:50 AM CDT | River Flood Warning | FWD | Collin | 46 hr |
| May 29, 9:50 AM CDT | River Flood Warning | FWD | Denton | 55 hr |
| May 29, 9:50 AM CDT | River Flood Warning | FWD | Collin | 42 hr |
| May 29, 9:50 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 16 days |
| May 29, 11:53 AM CDT | Special Weather Statement | FWD | Palo Pinto | 37 min |
| May 29, 12:15 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 60 min |
| May 29, 12:55 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant, Wise | 65 min |
| May 29, 12:58 PM CDT | Tornado Warning | FWD | Parker, Tarrant | 47 min |
| May 29, 1:28 PM CDT | Tornado Warning | FWD | Denton | 47 min |
| May 29, 1:38 PM CDT | Tornado Warning | FWD | Dallas, Denton, Tarrant | 52 min |
| May 29, 1:52 PM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 29, 1:57 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 63 min |
| May 29, 2:57 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 63 min |
| May 29, 3:01 PM CDT | Tornado Warning | FWD | Collin, Rockwall | 44 min |
| May 29, 3:04 PM CDT | Tornado Warning | FWD | Rains, Van Zandt | 41 min |
| May 29, 3:39 PM CDT | Tornado Warning | FWD | Hunt, Kaufman, Rockwall | 51 min |
| May 29, 3:47 PM CDT | Tornado Warning | FWD | Rains, Van Zandt | 13 min |
| May 29, 4:16 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Van Zandt | 59 min |
| May 29, 4:23 PM CDT | Tornado Warning | FWD | Kaufman, Van Zandt | 52 min |
| May 29, 4:31 PM CDT | Flash Flood Warning | FWD | Grayson | 119 min |
| May 29, 5:51 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Lamar | 54 min |
| May 29, 5:53 PM CDT | Tornado Warning | FWD | Kaufman, Van Zandt | 52 min |
| May 29, 5:58 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.